Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-10 of 14 (Search time: 0.011 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
Mixed upwinding covolume methods on rectangular grids for convection-diffusion problems

Chou, SH; Kwak, Do Youngresearcher; Vassilevski, PS, SIAM JOURNAL ON SCIENTIFIC COMPUTING, v.21, no.1, pp.145 - 165, 1999-09

2
NEW QUADRILATERAL MIXED FINITE ELEMENTS

Hyon, Yunkyong; Kwak, Do Youngresearcher, ELECTRONIC TRANSACTIONS ON NUMERICAL ANALYSIS, v.37, pp.189 - 201, 2010

3
Superconvergence of new mixed finite element spaces

Hyon, YunKyong; Kwak, Do Youngresearcher, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.235, no.14, pp.4265 - 4271, 2011-05

4
AN ANALYSIS OF A BROKEN P(1)-NONCONFORMING FINITE ELEMENT METHOD FOR INTERFACE PROBLEMS

Kwak, Do Youngresearcher; Wee, Kye T.; Chang, Kwang S., SIAM JOURNAL ON NUMERICAL ANALYSIS, v.48, no.6, pp.2117 - 2134, 2010

5
Mortar method for nonconforming finite elements

Kim, K; Yi, D; Lee, Sungyunresearcher, APPLIED MATHEMATICS AND COMPUTATION, v.167, no.1, pp.650 - 669, 2005-08

6
UNIFORM-CONVERGENCE OF MULTIGRID V-CYCLE ITERATIONS FOR INDEFINITE AND NONSYMMETRIC PROBLEMS

BRAMBLE, JH; Kwak, Do Youngresearcher; PASCIAK, JE, SIAM JOURNAL ON NUMERICAL ANALYSIS, v.31, no.6, pp.1746 - 1763, 1994-12

7
On a phase transition model

Byeon, Jaeyoungresearcher; Rabinowitz, Paul H., CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, v.47, no.1-2, pp.1 - 23, 2013-05

8
An IMPES scheme for a two-phase flow in heterogeneous porous media using a structured grid

Jo, Gwanghyun; Kwak, Do Youngresearcher, COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, v.317, pp.684 - 701, 2017-04

9
Unbounded solutions for a periodic phase transition model

Byeon, Jaeyoungresearcher; Rabinowitz, Paul H., JOURNAL OF DIFFERENTIAL EQUATIONS, v.260, no.2, pp.1126 - 1153, 2016-01

10
Characteristic-mixed covolume methods for advection-dominated diffusion problems

Chen, ZX; Chou, SH; Kwak, Do Youngresearcher, NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS, v.13, no.9, pp.677 - 697, 2006-11

rss_1.0 rss_2.0 atom_1.0